MathSciNet Relay Station
MathSciNet bibliographic data
MR1260339 05C15 (26C05)
Brenti, Francesco; Royle, Gordon F.; Wagner, David G. Location of zeros of chromatic and related polynomials of graphs. Canad. J. Math. 46 (1994), no. 1, 55–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement